# SDR COMA9512019

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Te Flap
- Part time: 9,955 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT WARNING, LT OUTBOARD FLAPS WILL NOT MOVE.  REPAIRED CHAFED WIRE AT LT OUTBOARD FLAP ACTUATOR.
